# SDR SWAA2025071579386

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS(2EA) ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTHS 0.437 IN. AND 0.625 IN. APROX.AT PASSENGER CABIN.  REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW AT FWD GALLEY DOOR AREA STR 7R TO STR 10R IAW B737-700 SRM 51-40-02 AND 141A8370 SHEET 9 REV D.
